# SDR REXA2013082901618

- Difficulty date: August 30, 2013
- Submitted: September 3, 2013
- Operation: Air carrier
- Aircraft: N833AY
- Make and model: Cndair CL6002B19
- Aircraft serial: 8033
- Aircraft time: 13,588 hours, 13,316 cycles
- System (JASC): 2561 · Life Jacket
- Part: Life Vest
- Condition: Torn
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ONE INFANT LIFE VEST TORN,  REMOVED INFANT LIFE VEST IAW PA 25-096A.
